# SDR SWAA2021101221635

- Difficulty date: September 20, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 500B+15, LBL 24, WL 154.  INSTALLED TWO LT FLOOR TO SIDE SUPPORT DOUBLERS IAW SRM 51-40-02 AND DWG 143A7501.  FOUND THREE INTERCOSTALS CRACKED UNDER ANGLE LOCATION. RAISED FAULTS TTG8Q006NSXR; TTG8Q006NSXV; TTG8Q006NSTP.   INTERCOSTALS REPLACED ON FAULTS TTG8Q006NSXR; TTG8Q006NSXV; TTG8Q006NSTP.  INSTALLED ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02,  DWG 143A7500, & DWG 143A7505.
